# SDR VNAA0206003

- Difficulty date: June 4, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 17,210 hours, 14,968 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF, THE CREW RECEIVED A FLIGHT GUIDANCE CONTROL UNIT LAT MODE FAIL CAS MESSAGE AND ABORTED TAKEOFF.  AFTER EXITING THE RUNWAY THE MESSAGE CLEARED ITSELF AND FLIGHT WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4097 THEN DEPARTED WITH NO FURTHER INCIDENTS.
